# SDR AALA20100107TUL19

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004191SP
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NUMBER THREE AT TOP LEADING EDGE INBOARD END BY INBOARD TRACK DENTED.  INSTALLED DOUBLER REPAIR PER 57-43-00-1 AND ESO90246.
